Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (1490 KB) | Metadata | Table of Contents | PRIMS summary
Volume 11, Issue 1, 1975, pp. 1–19
DOI: 10.2977/prims/1195191684

Published online: 1975-04-30

Theory of Vector-Valued Hyperfunctions

Patrick D.F. Ion[1] and Takahiro Kawai[2]

(1) Universit├Ąt Heidelberg, Germany
(2) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Ion Patrick, Kawai Takahiro: Theory of Vector-Valued Hyperfunctions. Publ. Res. Inst. Math. Sci. 11 (1975), 1-19. doi: 10.2977/prims/1195191684